Erratum to "A Logic of Injectivity, Journal of Homotopy and Related Structures 2 (2007), 13-47"

J. Adamek, M. Hebert and L. Sousa

In the introductory Section 2 we formulated two lemmas, 2.17 and 2.20, that are not used anywhere else throughout the paper. Unfortunately, the proofs are not correct and the statements are probably wrong. However, no further result of our paper is effected by this mistake. The following corrections should be performed:

1. Line 1 of Remark 2.15 changes to say: The Injectivity Deduction System implies the deduction

2. In Lemma 2.17 change "is equivalent to" to "implies"and delete part (2) of the proof.

3. Delete 2.19, 2.20 and 2.21: these three items contain statements related to the part of Lemma 2.17 which we are removing and we do not use them further.

Journal of Homotopy and Related Structures, Vol. 5(2010), No. 1, p. 359